# SDR ASAA0210141

- Difficulty date: June 4, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SKIN PANEL ON L1 DOOR, BODY STATION 342, LEFT BUTTOCK LINE 63.3 CRACKED.  REPAIRED SKIN PANEL PER SRM.  (M)
